Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Can I take Progilutn when I am having periods after 9 months ?

hy i want to know if the menses came after the long period of six months or nine monththen do you recommend in this situation the tablet named progilutn age:35 menses problem i got menses after six months and this period also increase to nine month?in this case you recomman progilutn?
Asked On : Wed, 6 Apr 2011
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
welcome to HealthcareMagic
The menses coming after 6 months or even more late shows that you have irregular periods .In such a situation you need to get examined & even investigated for the cause of irregular period to know if it is a hormonal problem or any other cause .So the best thing you can do is to consult a Gynaecologist who will examine you & then prescribe the necessary medicine for the same.
Answered: Wed, 6 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor